# SDR AALA202211216858

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N165NN
- Make and model: Airbus A321-231
- Aircraft serial: 6956
- Aircraft time: 19,197 hours, 7,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN EMERGENCY LIGHTS CB IS TRIPPED. REPLACED EMERGENCY POWER SUPPLY UNIT 12WL BATTERY PACK. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
